# SDR ASAA2021042834706

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 29,073 hours, 9,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEXT TO FORDWARD FLIGHT ATTENDANT JUMPSEAT HAS FALLEN OFF. GROUNDED - YES. REMOVED AND REPLACED FWD EXIT SIGN LIGHT ASSY. NEXT TO L1 DOOR REF. B737-900 AMM 33-51-01.OPS CHECK GOOD.
